Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 96, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 29, 2013, 3:15 PM CDT for 4 counties in Kansas. It was in force for 60 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2013, 3:15 PM CDT (20:15 UTC)
- Expired
- May 29, 2013, 4:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Barton County, KS, Ellsworth County, KS, Reno County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 110 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 3:42 PM CDT | TSTM WND GST 68 | 2 S Ellinwood, KS | |
| May 29, 3:54 PM CDT | TSTM WND GST 60 | Sterling, KS | CORRECTION FOR PREVIOUS REPORT. |
| May 29, 3:54 PM CDT | NON-TSTM WND GST 60 | Sterling, KS | |
| May 29, 4:11 PM CDT | TSTM WND GST 60 | 5 Ne Lorraine, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 12:22 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -416 J/kg
- Mixed-layer LCL
- 1797 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- -51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
734
WUUS53 KICT 292015
SVRICT
KSC009-053-155-159-292115-
/O.NEW.KICT.SV.W.0096.130529T2015Z-130529T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
315 PM CDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BARTON COUNTY IN CENTRAL KANSAS...
SOUTHERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
NORTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 415 PM CDT
* AT 311 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES SOUTHEAST OF PAWNEE ROCK TO ST. JOHN TO
8 MILES NORTH OF IUKA...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
SYLVIA...ELLINWOOD...RAYMOND...ABBYVILLE...CLAFLIN...ALDEN...
CHASE...PARTRIDGE...BUSHTON...STERLING...HOLYROOD...LYONS...
NICKERSON...LORRAINE...SOUTH HUTCHINSON...GENESEO...LITTLE RIVER...
KANOPOLIS STATE PARK...PLEVNA AND SILICA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3865 9843 3866 9793 3801 9792 3783 9847
3825 9848 3826 9884
TIME...MOT...LOC 2015Z 230DEG 54KT 3821 9880 3809 9867
3788 9865
HAIL...0.75IN
WIND...70MPH
$$
JAKUB4 follow-up statements
724
WWUS53 KICT 292029
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
329 PM CDT WED MAY 29 2013
KSC009-053-155-159-292115-
/O.CON.KICT.SV.W.0096.000000T0000Z-130529T2115Z/
RICE KS-RENO KS-BARTON KS-ELLSWORTH KS-
329 PM CDT WED MAY 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ELLSWORTH...SOUTHEASTERN BARTON...NORTHWESTERN RENO AND RICE COUNTIES
UNTIL 415 PM CDT...
AT 323 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES SOUTHWEST OF ELLINWOOD TO 7 MILES
NORTHEAST OF HUDSON TO STAFFORD...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ELLINWOOD...RAYMOND...ABBYVILLE...ALDEN...CLAFLIN...CHASE...
PARTRIDGE...BUSHTON...STERLING...LYONS...HOLYROOD...NICKERSON...
LORRAINE...SOUTH HUTCHINSON...GENESEO...LITTLE RIVER...KANOPOLIS
STATE PARK...PLEVNA...SILICA AND FREDERICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS LINE OF STORMS AND WIDESPREAD WIND DAMAGE IS
EXPECTED. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 3865 9843 3866 9793 3801 9792 3783 9847
3825 9848 3826 9884
TIME...MOT...LOC 2028Z 230DEG 54KT 3833 9861 3821 9848
3800 9846
HAIL...0.75IN
WIND...70MPH
$$
JAKUB517
WWUS53 KICT 292048
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
348 PM CDT WED MAY 29 2013
KSC009-053-155-159-292115-
/O.CON.KICT.SV.W.0096.000000T0000Z-130529T2115Z/
RICE KS-RENO KS-BARTON KS-ELLSWORTH KS-
348 PM CDT WED MAY 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ELLSWORTH...SOUTHEASTERN BARTON...NORTHWESTERN RENO AND RICE COUNTIES
UNTIL 415 PM CDT...
AT 344 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM BUSHTON TO LYONS TO STERLING...AND MOVING
NORTHEAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
NICKERSON...LORRAINE...SOUTH HUTCHINSON...GENESEO...LITTLE RIVER...
KANOPOLIS STATE PARK...FREDERICK AND WILLOWBROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS LINE OF STORMS AND WIDESPREAD WIND DAMAGE IS
EXPECTED. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 3865 9843 3866 9793 3801 9792 3783 9847
3825 9848 3826 9884
TIME...MOT...LOC 2047Z 230DEG 54KT 3852 9833 3840 9820
3819 9818
HAIL...<.75IN
WIND...70MPH
$$
JAKUB732
WWUS53 KICT 292101
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
401 PM CDT WED MAY 29 2013
KSC009-155-292111-
/O.CAN.KICT.SV.W.0096.000000T0000Z-130529T2115Z/
RENO KS-BARTON KS-
401 PM CDT WED MAY 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARTON AND
NORTHWESTERN RENO COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3865 9843 3866 9793 3819 9793 3825 9844
TIME...MOT...LOC 2101Z 230DEG 54KT 3867 9819 3855 9806
3834 9804
$$
KSC053-159-292115-
/O.CON.KICT.SV.W.0096.000000T0000Z-130529T2115Z/
RICE KS-ELLSWORTH KS-
401 PM CDT WED MAY 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ELLSWORTH AND RICE COUNTIES UNTIL 415 PM CDT...
AT 357 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF LORRAINE TO GENESEO TO 6
MILES SOUTHEAST OF LYONS...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LITTLE RIVER AND KANOPOLIS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3865 9843 3866 9793 3819 9793 3825 9844
TIME...MOT...LOC 2101Z 230DEG 54KT 3867 9819 3855 9806
3834 9804
HAIL...<.75IN
WIND...60MPH
$$
JAKUB350
WWUS53 KICT 292112
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
412 PM CDT WED MAY 29 2013
KSC053-159-292123-
/O.EXP.KICT.SV.W.0096.000000T0000Z-130529T2115Z/
RICE KS-ELLSWORTH KS-
412 PM CDT WED MAY 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ELLSWORTH AND RICE
COUNTIES WILL EXPIRE AT 415 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 3865 9843 3866 9793 3819 9793 3825 9844
TIME...MOT...LOC 2113Z 230DEG 54KT 3878 9801 3866 9788
3845 9786
$$
BILLINGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 1:59 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 29, 1:59 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 159 PM CDT WED MAY 29 2013 .SYNOPSIS... ISSUED AT 159 PM CDT WED MAY 29 2013 IN THE UPPER LEVELS...THE TROUGH IS STARTING TO TAKE ON A MORE NEGATIVE TILT AS STRETCHES FROM THE NORTHERN INTERMOUNTAIN INTO THE SOUTHERN HIGH PLAINS. WATER VAPOR IMAGERY SHOWS A VORT LOBE ROTATING NORTHEAST ACROSS WEST TX INTO SOUTHEAST CO AT THIS TIME. AT THE SURFACE...LOW PRESSURE IS SITUATED GENERALLY ALONG THE KS- CO BORDER WITH THE DRYLINE EXTENDING FROM WEST OF KGCK INTO THE OK PANHANDLE. THERE ALSO APPEARS TO BE A MORE SYNOPTIC FRONT PUSHING SOUTHEAST ACROSS WESTERN NEBRASKA. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 159 PM CDT WED MAY 29 2013 CURRENTLY EXPECTING STORMS TO DEVELOP ALONG THE DRYLINE OUT IN WESTERN KS/OK PANHANDLE BEFORE 3 PM. GIVEN FORECAST STORM MOTIONS WOULD THE MOST LIKELY LOCATION FOR STORM DEVELOPMENT TO AFFECT THE FORECAST AREA WOULD BE SOUTHWEST OF DODGE CITY. A CLUSTER OF STORMS HAS DEVELOPED OUT AHEAD OF THE DRYLINE AS THE UPPER DYNAMICS STAR TO LIFT OUT. WHILE THESE STORMS MAY POSE A LOW END SEVERE THREAT...STILL FEEL THE MORE ROBUST ACTIVITY WILL STAY OVER WESTERN KS THIS AFTERNOON. SO BEST SHOT FOR THE MORE WIDESPREAD SEVERE TO AFFECT OUR WESTERN FRINGES WOULD BE CLOSE TO OR EVEN SHORTLY AFTER SUNSET. STILL REMAIN CONFIDENT THAT MORE WIDESPREAD CONVECTION WILL AFFECT THE AREA OVERNIGHT AS 850-700MB MOISTURE TRANSPORT REALLY GETS CRANKED UP AHEAD OF THE WAVE. STORM DEVELOPMENT OVER NW KS WILL EITHER DIVE SOUTHEAST ACROSS THE FORECAST AREA...OR ELEVATED STORMS WILL DEVELOP AFTER SUNSET OVER CENTRAL KS AND DIVE SOUTHEAST OVERNIGHT. ANY STORMS OVERNIGHT WILL HAVE A HAIL AND WIND THREAT. ANOTHER ACTIVE DAY LOOKS ON TAP FOR THURSDAY. HOWEVER...MUCH OF THE FINER SCALE DETAILS WILL NOT BECOME CLEAR UNTIL WE SEE WHAT KIND OF BOUNDARIES THE OVERNIGHT CONVECTION LAY OUT. THE MAIN CONCERN FOR HIGHER END SEVERE IS THE STRONG UPPER JET MOVING INTO THE AREA...SOME OF THE STRONGEST UPPER WINDS WE HAVE HAD IN SEVERAL DAYS. THE MAIN ISSUE WILL BE THE AMOUNT OF STORM DEVELOPMENT. THE MOST WIDESPREAD STORM DEVELOPMENT LOOKS TO BE OVER NORTHEAST KS WHICH WILL BE UNDER THE LEFT EXIT REGION OF THE UPPER JET WHILE MOST OF OUR FORECAST AREA IS NOT IN A FAVORABLE JET REGION. IN ADDITION THERE SHOULD BE SOME SUBSIDENCE BEHIND THE WAVE LIFTING OVER NORTHERN MO/IA. WOULD THINK THE BEST CHANCE FOR STORMS TO DEVELOP WOULD BE LATER IN THE AFTERNOON/EARLY EVENING AS THE MOISTURE STARTS TO ROLL BACK TO THE NORTHWEST ENHANCING CONVERGENCE. SO RIGHT NOW FEEL THE BEST HIGH END SEVERE CHANCES THU WILL BE OVER SOUTHERN KS INTO OK. ALSO SEEING A FAIRLY GOOD OVERNIGHT ELEVATED CONVECTION SIGNAL THU NIGHT ESPECIALLY OVER NORTHEAST KS. THE LOW LEVEL MOISTURE IS EXPECTED TO REMAIN OVER SE KS FOR FRI AS THE UPPER TROUGH CONTINUES TO SWING ACROSS THE PLAINS. WITH STRONG UPPER WINDS REMAINING...A SEVERE THREAT WILL REMAIN FRI INTO FRI EVENING FOR LOCATIONS SOUTHEAST OF THE KS TURNPIKE. .LONG TERM...(SAT THROUGH WEDNESDAY) ISSUED AT 159 PM CDT WED MAY 29 2013 BY SAT MORNING THE UPPER TROUGH WILL EXTEND FROM THE UPPER MISSISSIPPI VALLEY INTO EASTERN KS. THIS SHOULD PUSH THE BETTER MOISTURE SOUTHEAST OF THE FORECAST AREA FINALLY ALLOWING SOME MORE COMFORTABLE DRIER AIR TO MOVE INTO THE REGION. CONFIDENCE IS HIGH THAT PRECIP WILL REMAIN OUT OF THE FORECAST FOR SUN AS SURFACE HIGH PRESSURE SETTLES OVER THE AREA. SOME RETURN FLOW WILL SETUP ON MON AS LOW PRESSURE STRENGTHENS IN THE LEE OF THE ROCKIES AHEAD OF AN UPPER WAVE OVER THE NORTHERN ROCKIES. THIS WILL ALLOW BETTER MOISTURE TO WORK BACK INTO THE FORECAST AREA FOR MUCH OF NEXT WEEK. LAWSON && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1231 PM CDT WED MAY 29 2013 GUSTY SOUTH WINDS WILL PERSIST ACROSS THE ENTIRE AREA THROUGH THE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WESTERN KANSAS AND THE TEXAS PANHANDLE FOR THIS AFTERNOON. THIS ACTIVITY WILL SPREAD NORTHEAST AND SHOULD AFFECT CENTRAL KANSAS LATER THIS EVENING...WITH SEVERE WEATHER LIKELY. A LINE OF THUNDERSTORMS WILL CONTINUE TO MARCH EASTWARD INTO EASTERN KANSAS OVERNIGHT. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 81 67 82 67 / 10 60 40 30 HUTCHINSON 82 65 83 66 / 20 50 30 20 NEWTON 81 66 80 65 / 10 60 40 30 ELDORADO 81 67 80 67 / 10 60 50 30 WINFIELD-KWLD 81 68 82 69 / 10 60 40 30 RUSSELL 84 62 81 56 / 30 60 20 20 GREAT BEND 84 62 83 60 / 30 60 20 20 SALINA 83 63 81 63 / 20 70 30 30 MCPHERSON 82 64 81 64 / 20 60 30 30 COFFEYVILLE 81 68 81 68 / 10 60 60 50 CHANUTE 81 68 80 66 / 10 60 60 50 IOLA 81 68 79 66 / 10 70 60 50 PARSONS-KPPF 81 68 80 67 / 10 60 60 50 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ032-033-047>052- 067>069-082-083-091>093. &&
Hazardous weather outlook, May 29, 2:57 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 257 PM CDT WED MAY 29 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-301515- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 257 PM CDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH LARGE HAIL GREATER THAN TWO INCHES IN DIAMETER...DAMAGING WINDS IN EXCESS OF 70 MPH ARE POSSIBLE LATE THIS AFTERNOON AND EVENING FOR LOCATIONS GENERALLY WEST OF INTERSTATE 135. THE BEST TORNADO THREAT LOOKS TO BE ALONG AND WEST OF HIGHWAY 14 THIS EVENING. THE MORE WIDESPREAD STORM ACTIVITY MAY ARRIVE TONIGHT AS A LARGE COMPLEX OF STORMS MOVES EASTWARD ACROSS THE AREA FROM WESTERN KANSAS. AS THE STORMS MOVE EAST ACROSS THE AREA TONIGHT...THE MAIN THREATS WILL TRANSITION TO DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL. VERY STRONG SOUTH WINDS WILL REMAIN ACROSS THE AREA INTO THE EARLY EVENING HOURS. PLEASE REFER TO THE LATEST WIND ADVISORY FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL MOVE EAST ACROSS EASTERN KANSAS EARLY THURSDAY MORNING WITH DAMAGING WINDS POSSIBLE. MEANWHILE...THUNDERSTORMS ARE EXPECTED TO REDEVELOP IN THE AFTERNOON AND EVENING ALONG A DRY LINE BOUNDARY. THIS BOUNDARY IS FORECAST TO BE NEAR THE INTERSTATE I-135 AND I-35 CORRIDOR FOR STORM INITIATION. SUPERCELL THUNDERSTORMS WILL DEVELOP RAPIDLY ALONG THE DRY LINE AND MOVE EASTWARD...WITH VERY LARGE HAIL AND DAMAGING WINDS. IN ADDITION SOME STRONG LONG TRACK TORNADOES WILL ALSO BE POSSIBLE. SEVERE STORMS WILL REMAIN IN THE FORECAST FOR FRIDAY INTO FRIDAY NIGHT FOR MAINLY LOCATIONS SOUTHEAST OF THE KANSAS TURNPIKE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE FOR CENTRAL AND SOUTH CENTRAL KANSAS...MAINLY FOR THIS EVENING AND OVERNIGHT. SPOTTER ACTIVATION IS LIKELY AGAIN FOR SOUTH CENTRAL AND SOUTHEAST KANSAS THURSDAY AFTERNOON AND EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP CJ/LAWSON
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 48 min |
| May 28, 7:17 PM CDT | Special Weather Statement | ICT | Ellsworth | 28 min |
| May 28, 7:31 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 29 min |
| May 28, 7:45 PM CDT | Special Weather Statement | ICT | Saline | 45 min |
| May 28, 8:12 PM CDT | Special Weather Statement | ICT | Saline | 33 min |
| May 28, 8:24 PM CDT | Special Weather Statement | ICT | Russell | 36 min |
| May 28, 10:25 PM CDT | Special Weather Statement | ICT | Barton | 35 min |
| May 28, 10:56 PM CDT | Special Weather Statement | ICT | Rice | 34 min |
| May 29, 3:56 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, McPherson, Saline | 64 min |
| May 29, 4:14 PM CDT | Special Weather Statement | ICT | Rice | 31 min |
| May 29, 4:18 PM CDT | Special Weather Statement | ICT | Lincoln | 27 min |
| May 29, 5:41 PM CDT | Special Weather Statement | ICT | McPherson, Reno, Rice | 34 min |
| May 29, 6:14 PM CDT | Special Weather Statement | ICT | McPherson | 31 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.